# SDR GN0A20140718001

- Difficulty date: July 17, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 39,799 hours, 56,406 cycles
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF  THE CREW RECEIVED A FLAP DISAGREEMENT WARNING FOR THE OTBD PAIR WHEN THE FLAPS WERE SELECTED FROM 15° TO 0°.  THE ACFT RETURNED & LANDED WITHOUT INCIDENT.  PERFORMED A VISUAL INSPECTION OF THE FLAP PANELS & RAN AN OPERATIONAL CHECK OF THE SYS BUT WAS UNABLE TO DUPLICATE THE PROBLEM.  THE ACFT WAS RETURNED TO SERVICE WITH NO REPORTS OF THE PROBLEM REOCCURRING.
